# SDR AALA202508298555

- Difficulty date: August 25, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 8 (LOWER FWD) ON LH WING L=0.445 INCH, W=0.169 INCH AND D=0.001 INCH. MAINTENANCE REPLACED ATTACH BOLT AT SLAT TRACK 8 ON LH WING.
